# SDR DU4R2008208

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,752 hours, 30,869 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 311A151911
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR312001  NR 24376, NR1 ENGINE PYLON FAN COWL SUPPORT UPPER CHORD FWD HORIZ END FLANGE NAC 166-175 APPROX IS GOUGED.
